# SDR SIMA20140918006

- Difficulty date: September 18, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 26,920 hours, 22,844 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE ON TAKEOFF ROLL AT APPROX 40KTS, MSG DISAPPEARED AT 50 KTS AFTER ABORT.  E1 REV DISAGREE DEFER IAW MEL 78-2.
